# SDR UF6A990939

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brackets
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE AFT AVIONICS CRATE IS CRACKED AT THE FORWARD LEFT AND RIGHT BRACKETS.  MAINTENANCE FABRICATED AND INSTALLED BRACKETS.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-03, 51-50-01, AND 51-30-01.  (M)
